Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 10, Pages 1443–1448 (Mi zvmmf3556)  

This article is cited in 1 scientific paper (total in 1 paper)

Regularization of extremal eigenvalues in the symmetric generalized problem

V. I. Korobov

Dubna

Full text: PDF file (693 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:5, 105–108

Bibliographic databases:

UDC: 519.6:614
MSC: Primary 65F15; Secondary 65K10, 49R50, 49M15
Received: 29.10.1987

Citation: V. I. Korobov, “Regularization of extremal eigenvalues in the symmetric generalized problem”, Zh. Vychisl. Mat. Mat. Fiz., 28:10 (1988), 1443–1448; U.S.S.R. Comput. Math. Math. Phys., 28:5 (1988), 105–108

Citation in format AMSBIB
\Bibitem{Kor88}
\by V.~I.~Korobov
\paper Regularization of extremal eigenvalues in the symmetric generalized problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 10
\pages 1443--1448
\mathnet{http://mi.mathnet.ru/zvmmf3556}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=973198}
\zmath{https://zbmath.org/?q=an:0695.65021}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 5
\pages 105--108
\crossref{https://doi.org/10.1016/0041-5553(88)90017-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3556
  • http://mi.mathnet.ru/eng/zvmmf/v28/i10/p1443

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Ageev, “Conditional estimates for stability in a nonsymmetric eigenvalue problem”, Russian Math. (Iz. VUZ), 45:9 (2001), 1–9  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:170
    Full text:86
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021